Home » Frequently asked Questions on Health » Is Valparin good for epilepsy in children?

Is Valparin good for epilepsy in children?

Q: My daughter is 8 years old and has a problem of epilepsy by birth. At present she is taking Valparin 200 alkalets, made by Sanori-Synthelabo, India. After taking the tablet she is getting uneasiness for sometime and also getting angry mood and loosing her hair.

A:Valparin can cause irritation, but it is much less than other anti epilepsy medicines. Loss of hair is a common side effect of valparin. I suggest you ask your doctor to prescribe Vit E, Zinc and Selenium multivitamins which will protect against hair falling.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------